# SDR DHLA2009873001

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,797 hours, 25,134 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder
- Component part number: 5644220501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A LIGHTNING STRIKE FOUND DURING SERVICE CHECK ON RUDDER RT SIDE JUST BELOW 2CD STATIC WICK FROM THE TOP:  REF L.P. A017576 FOR ORIGINAL DISCREPANCY.   ACCOMPLISHED REPAIR TO RUDDER RT SIDE, STA XR306.5 CANT IAW EVA D855-00275.  REFERENCE W/O 8403 AND NON-ROUTINE 8403-01 FOR DOCUMENTATION.
